# SDR SABA290039

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820PH
- Make and model: Dhav DHC8102
- Aircraft serial: 063
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5069 - CLT TO GNV - WEATHER RADAR WENT OUT.  AIRCRAFT WAS HEADING INTO WEATHER.  AIRCRAFT RETURNED TO CLT FOR MAINTENANCE.  NO INFLIGHT EMERGENCY WAS DECLARED.  AIRCRAFT LANDED WITH NO OTHER PROBLEMS.  MAINTENANCE CHECKED FOR WATER IN THE SYSTEM, GROUND RUN SYSTEM.  A TEST FLIGHT WAS PERFORMED.  GROUND TEST AND TEST FLIGHT CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
